“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 76
School of Mathematics
  Title:   On hypernear-rings and fuzzy hyperideals
  Author(s):  B. Davvaz
  Status:   Published
  Journal: J. Fuzzy Math.
  No.:  3
  Vol.:  7
  Year:  1999
  Pages:   745-753
  Supported by:  IPM
In this paper, we introduce the concept of a fuzzy hyperideal of a hypernear-ring and obtain a few results in this connection.

Download TeX format
back to top
scroll left or right